RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 2, 2002, Volume 9, Number 2  


On conditions for the solvability of optimization problems by a greedy algorithm
N. I. Glebov
3
Probabilistic search with exclusions for discrete unconstrained optimization
E. N. Goncharov, Yu. A. Kochetov
13
The problem of price selection for production under the condition of obligatory satisfaction of demand
V. T. Dement'ev, Yu. V. Shamardin
31
Optimal matrix correction and regularization of incompatible linear models
V. I. Erokhin
41
The problem of the choice of a series of goods with partial external financing
Yu. A. Kochetov, A. V. Plyasunov
78
Probabilistic approximate algorithms in discrete optimization
N. N. Kuzyurin
97
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018